# SDR YENA2022050200429

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 58,763 hours, 20,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 321431
- Part serial: 854934
- Condition: Failed
- Location: 11wl-Batt
- Part time: 7,761 hours, 2,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA. ' EMERG LIGHT BATTERY 11WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERY 11WL IAW AMM 33-51-38.'
